Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 04)
Article Information:

A New Image Encryption Scheme for Secure Digital Images Based on Combination of Polynomial Chaotic Maps

Ahmed A. Abd El-Latif, Li Li, Ning Wang, Jia-Liang Peng, Zhenfeng Shi and Xiamu Niu
Corresponding Author:  Ahmed A. Abd El-Latif 

Key words:  Chaotic systems, image encryption, security analysis, , , ,
Vol. 4 , (04): 322-328
Submitted Accepted Published
2011 August, 08 2011 September, 25 2012 February, 15
Abstract:

In recent times, research on image encryption using chaotic systems has emerged. However, some of the proposed schemes still hinder the system performance and security. In this study, we introduce an efficient image encryption scheme based on pixel bit and combination of polynomial chaotic maps with variable initial parameters. The algorithm takes advantage of the best features of chaotic maps combined with the pixel value bits. The initial parameters and the keystream employed in the encryption process are generated from two chaotic maps. Simulation results and analyses both confirm that the new algorithm possesses high security with less computation for practical image encryption.
Abstract PDF HTML
  Cite this Reference:
Ahmed A. Abd El-Latif, Li Li, Ning Wang, Jia-Liang Peng, Zhenfeng Shi and Xiamu Niu, 2012. A New Image Encryption Scheme for Secure Digital Images Based on Combination of Polynomial Chaotic Maps.  Research Journal of Applied Sciences, Engineering and Technology, 4(04): 322-328.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved